# SDR CA030212008

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 37,049 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 82970018011
- Condition: Corroded
- Location: Mlg Door Uplock
- Component: Door Uplock
- Component part number: 82970018011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED AIRCRAFT INSPECTION MLG DOOR UPLOCK ACTUATOR FOUND LEAKING. COMPONENT REMOVED AND SENT TO SHOP, SHOP INSPECTION FOUND SEVERE CORROSION IN THE UPLOCK PISTON ROD BORE AND PISTON RETAINING NUT . PART DETERMINED BEYOND ECONOMICAL REPAIR.
